Advertisement

Control Problem for Diffusion-Type Random Fields

  • Pavel S. Knopov
  • Olena N. Deriyeva
Chapter
  • 1.2k Downloads
Part of the Springer Optimization and Its Applications book series (SOIA, volume 83)

Abstract

In this chapter we derive the conditions which guarantee the existence of optimal or ε-optimal controls for stochastic systems described by stochastic parabolic differential equation. For random processes similar problems were investigated in [26]. Control problem for some types of processes and fields was discussed also in [18]. Our references for this chapter are [13, 15, 46].

Keywords

Control Problem Parabolic Stochastic Differential Equations Stochastic Systems Drift Function Wiener Field 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 13.
    Deriyeva O.M.: Control and identification problems for diffusion-type processes with distributed parameters. The international conference on Hanshan. Chernivtzi, Ruta, p. 39 (1994) (In Ukrainian)Google Scholar
  2. 15.
    Derieva O.M.: Some properties of measures corresponding to random fields of diffusion type on the plane. Theor. Probab. Math. Stat. 50, 71–76Google Scholar
  3. 18.
    Ermoliev, Y.M., Gulenko, V.P., Tsarenko, T.I.: Finite difference approximation methods in optimal control theory. Naukova Dumka, Kiev (1978)Google Scholar
  4. 26.
    Gihman, I.I., Skorochod, А.V.: Controlled stochastic processes. Springer, New York (1979)CrossRefGoogle Scholar
  5. 30.
    Gihman, I.I.: A generalization of inverse kolmogorov equation. The behavior of systems in random environments, pp. 9–17. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1977). In RussianGoogle Scholar
  6. 31.
    Gihman, I.I.: On a generalization of inverse kolmogorov equation. The behavior of systems in random environments, pp. 21–27. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1979). In RussianGoogle Scholar
  7. 32.
    Gihman I, I.I.: On a quasilinear partial stochastic differential equations. Theor. Stoch. Proc. 5(21–27) (1977)Google Scholar
  8. 46.
    Knopov, P.S., Derieva, E.N.: Control problem for diffusion-type random fields. Cybern. Syst. Anal. 31(1), 52–64 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 66.
    Agarwal, R.P., Kim, Y.-H., Sen, S.K.: Multidimensional Gronwall-Bellman-type integral inequalities with applications. Memoir. Differ. Equat. Math. Phys. 47, 19–122 (2009)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Pavel S. Knopov
    • 1
  • Olena N. Deriyeva
    • 1
  1. 1.Department of Mathematical Methods of Operation ResearchV.M. Glushkov Institute of Cybernetics National Academy of Sciences of UkraineKievUkraine

Personalised recommendations